# SDR SWAA2012022201635

- Difficulty date: February 15, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 64,102 hours, 54,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546550
- Condition: Cracked
- Location: Bs 787 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 787, STR 20R.  REPLACED STRINGER CLIP IAW SRM AND DWG.
